MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43175
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 08/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date was reported as (b)(6) 2020.
 
Event or Problem Description
It was reported that the device broke and became detached.A greenfield filter was attempted to be implanted in (b)(6) 2020.During the procedure the dilator that was used to introduce the device broke off in the patients vessel.The physician had to open the patient up in order to retrieve the broken piece and to complete the procedure.No patient complications were reported.
 
Event or Problem Description
It was reported that the device broke and became detached.A greenfield filter was attempted to be implanted in (b)(6) 2020.During the procedure the dilator that was used to introduce the device broke off in the patients vessel.The physician had to open the patient up in order to retrieve the broken piece and to complete the procedure.No patient complications were reported.Update: reported via user facility medwatch # (b)(4).
 
Additional Manufacturer Narrative
B3: event date was reported as (b)(6) 2020.Correction: b1 was updated from product problem to adverse event and product problem.B2 was updated from other to required intervention.H1 was updated from malfunction to serious injury.B5: added user facility medwatch # (b)(4).

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10655830
Report Number2134265-2020-13903
Device Sequence Number2767240
Product Code DTK
UDI-Device Identifier08714729114659
UDI-Public08714729114659
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K901659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2020
Device Model Number43175
Device Catalogue Number43175
Device Lot Number0021331731
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight69